# SDR 2005FA0001525

- Difficulty date: October 2, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 369D256273
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED A BLOWN BRACKET FROM THE VENDOR AND FOUND IT IS NOT BUILT TO THE LATEST SPECS, IT WAS BUILT IN 2002 AND REQUIRES MODIFICATIONS CALLED OUT IN AN SB.  (K)
